Alert archive / Arkansas / Flash Flood Warnings in 2011
Flash Flood Warning 56, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 27, 2011, 5:10 AM CDT for 13 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 5:10 AM CDT (10:10 UTC)
- Expired
- Apr 27, 2011, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleveland County, AR, Dallas County, AR, Desha County, AR, Drew County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lincoln County, AR, Ouachita County, AR
The radar
The Little Rock radar (KLZK), 133 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 17.7
The text
As transmitted, in the capitals the NWS used until 2016.
360
WGUS54 KLZK 271010
FFWLZK
ARC001-011-013-019-025-039-041-043-053-059-069-079-103-271300-
/O.NEW.KLZK.FF.W.0056.110427T1010Z-110427T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
510 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
CALHOUN COUNTY IN SOUTHWEST ARKANSAS...
CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
DALLAS COUNTY IN SOUTHWEST ARKANSAS...
DESHA COUNTY IN SOUTHEAST ARKANSAS...
DREW COUNTY IN SOUTHEAST ARKANSAS...
EASTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
EASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
GRANT COUNTY IN CENTRAL ARKANSAS...
JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 800 AM CDT
* AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS
PARTS OF CENTRAL AND SOUTHERN ARKANSAS. VERY HEAVY RAIN HAS
ALREADY FALLEN OVER PARTS OF THE WARNED AREA WITH ADDITIONAL HEAVY
RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE
PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING
PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WHITE RIVER NWR... WARREN... STAR CITY...
SHERIDAN... ROHWER... RISON...
PINE BLUFF... MONTICELLO... MALVERN...
HAMPTON... GRAYS LAKE... FORDYCE...
CAMDEN... ARKADELPHIA... YANCOPIN...
WOODVILLE... WINCHESTER... WILMAR...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3376 9114 3368 9103 3370 9121 3361 9114
3358 9123 3351 9125 3356 9143 3338 9145
3339 9311 3438 9313 3447 9234 3448 9121
3434 9104 3414 9108 3413 9102 3398 9102
3400 9108 3398 9108 3395 9102 3376 9103
$$
44What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 4:09 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 27, 4:09 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 409 AM CDT WED APR 27 2011 .SHORT TERM...TODAY THROUGH SUNDAY NIGHT STRONG CONVECTION NOW WELL EAST OF THE AREA...MAINLY ACROSS CENTRAL MISSISSIPPI EARLY THIS MORNING. WATER VAPOR IMAGERY SHOWS ONE FINAL UPPER LEVEL IMPULSE HEADED TOWARDS ARKANSAS. THIS WILL FINALLY SHIFT EAST OF THE AREA BY THIS AFTERNOON...TAKING THE UPPER AND MID LEVEL TROUGH AXIS WITH IT AND FINALLY ENDING THE PRECIP CHANCES ACROSS THE FORECAST AREA FOR THE REMAINDER OF THE WEEK. BEFORE THAT HAPPENS HOWEVER...SOME SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY AFTERNOON. THE NOSE OF A +100KT JET STREAK WILL MOVE OVER THE SOUTHERN HALF OF ARKANSAS THIS MORNING...COINCIDENT WITH FAIRLY STEEP MID LEVEL LAPSE RATES AND SOME ELEVATED INSTABILITY. INFRARED SATELLITE AND REGIONAL RADAR IMAGERY SHOW SOME PATCHY CONVECTION FORMING OVER SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS ALREADY...AND HIGH-RES MODELS SHOW THIS TREND CONTINUING AS IT MOVES INTO/TOWARDS ARKANSAS. CONVECTION WILL BE ELEVATED THOUGH AND THE MAIN THREAT WILL BE HAIL. AFTER THIS UPPER SYSTEM CLEARS THE AREA THIS AFTERNOON...PRECIP CHANCES WILL BE NON-EXISTENT THROUGH THE END OF THE WEEK AS MID AND UPPER LEVEL RIDGING MOVES INTO THE REGION. TEMPS WILL HOLD IN THE MID TO UPPER 70S THURSDAY THROUGH SATURDAY...WITH SLIGHTLY COOLER WEST TO NORTHWEST SURFACE WINDS OVER THE FORECAST AREA. ANOTHER DEEP UPPER LEVEL TROUGH WILL DIG OUT OVER THE INTERMOUNTAIN WEST BY SATURDAY. ANOTHER FRONT WILL PUSH INTO THE STATE ON SUNDAY AND SUNDAY NIGHT FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...THOUGH NOT LIKELY TO RIVAL ANYTHING THE STATE HAS SEEN OVER THE PAST FEW DAYS. && .LONG TERM...SUNDAY THROUGH SUNDAY STORM SYS WL BE DEPARTING TO THE E OF AR AT THE START OF THE PD. SOME LINGERING PRECIP WL BE NOTED OVR ERN AR MON MRNG...BUT WL QUICKLY SHIFT OUR OF THE AREA AS HIGH PRES BLDS INTO THE REGION. HIGH PRES WL BRING DRIER AND COOLER CONDS TO THE REGION TO START THE NEW WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 66 45 73 49 / 60 20 0 0 CAMDEN AR 75 48 76 50 / 50 10 0 0 HARRISON AR 57 42 71 48 / 60 10 0 0 HOT SPRINGS AR 70 46 75 50 / 60 10 0 0 LITTLE ROCK AR 71 47 75 51 / 60 10 0 0 MONTICELLO AR 77 49 76 52 / 50 10 0 0 MOUNT IDA AR 67 45 74 49 / 60 10 0 0 MOUNTAIN HOME AR 59 43 72 47 / 60 10 0 0 NEWPORT AR 69 46 73 50 / 60 20 0 0 PINE BLUFF AR 75 48 75 52 / 50 10 0 0 RUSSELLVILLE AR 64 44 73 49 / 60 10 0 0 SEARCY AR 69 46 73 50 / 60 20 0 0 STUTTGART AR 73 48 74 52 / 60 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ARKANSAS-BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && SHORT TERM...64 / LONG TERM...44
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT WED APR 27 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF ARKANSAS TODAY AS ANOTHER LOW PRESSURE SYSTEM PASSES EASTWARD THROUGH THE AREA. THERE IS A SLIGHT CHANCE OF SEVERE STORMS MAINLY OVER PARTS OF CENTRAL AND SOUTHEAST ARKANSAS...GENERALLY SOUTHEAST OF LINE FROM BATESVILLE...TO DANVILLE TO MOUNT IDA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN CONCERNS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. THE THREAT FOR FLASH FLOODING WILL CONTINUE THROUGHOUT THE MORNING HOURS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDDAY OVER MUCH OF ARKANSAS. AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL WILL BE POSSIBLE. WITH THE GROUND ALREADY WELL SATURATED...ANY ADDITIONAL RAINFALL WILL ONLY INCREASE THE THREAT FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER FLOODING WILL REMAIN A CONCERN HEADING INTO NEXT WEEK. THE BLACK AND UPPER WHITE RIVERS ARE EXPECTED TO CREST IN THE NEXT DAY OR TWO...WITH THE OUACHITA AND LOWER WHITE RIVER CONTINUING TO RISE BEFORE CRESTING SOMETIME EARLY NEXT WEEK. MEANWHILE...ANOTHER STORM SYSTEM WITH BRING AN ADDITIONAL ROUND OF SHOWERS AND THUNDERSTORMS TO THE NATURAL STATE LATE IN THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Local storm report, Apr 26, 11:22 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1122 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM TSTM WND DMG 2 SSW CALAMINE 35.98N 91.41W
04/26/2011 SHARP AR TRAINED SPOTTER
*** 2 INJ *** A HOUSE WAS LEVELED...WITH TWO OCCUPANTS
CRITICALLY INJURED.
&&
57Local storm report, Apr 27, 12:37 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1237 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL SPARKMAN 33.92N 92.85W
04/26/2011 E2.75 INCH DALLAS AR LAW ENFORCEMENT
0446 PM HAIL GOULD 33.99N 91.56W
04/26/2011 M1.75 INCH LINCOLN AR STORM CHASER
THE REPORT WAS FROM THE MISSISSIPPI STATE UNIVERSITY
STORM CHASE TEAM.
0446 PM HAIL SHERIDAN 34.31N 92.41W
04/26/2011 E1.00 INCH GRANT AR AMATEUR RADIO
0459 PM HAIL STAR CITY 33.94N 91.84W
04/26/2011 E1.75 INCH LINCOLN AR TRAINED SPOTTER
0500 PM HAIL 2 ESE MORGAN 34.87N 92.33W
04/26/2011 E1.00 INCH PULASKI AR NWS EMPLOYEE
HAIL BEGAN ABOUT 5 PM AND LASTED ABOUT 10 MINUTES.
0509 PM FUNNEL CLOUD GETHSEMANE 34.42N 91.88W
04/26/2011 JEFFERSON AR TRAINED SPOTTER
0509 PM HAIL GOULD 33.99N 91.56W
04/26/2011 E1.75 INCH LINCOLN AR PUBLIC
0510 PM HAIL WATSON CHAPEL 34.18N 92.07W
04/26/2011 E1.00 INCH JEFFERSON AR LAW ENFORCEMENT
0511 PM HAIL STAR CITY 33.94N 91.84W
04/26/2011 E2.00 INCH LINCOLN AR TRAINED SPOTTER
0515 PM FUNNEL CLOUD 2 S GILLETT 34.09N 91.38W
04/26/2011 ARKANSAS AR LAW ENFORCEMENT
FUNNEL CLOUD REPORTED CROSSING HIGHWAY 165.
0517 PM FUNNEL CLOUD SUGAR GROVE 35.08N 93.80W
04/26/2011 LOGAN AR TRAINED SPOTTER
0518 PM HAIL PINE BLUFF 34.21N 92.02W
04/26/2011 E1.75 INCH JEFFERSON AR LAW ENFORCEMENT
0522 PM HAIL 1 W PERRYVILLE 35.01N 92.82W
04/26/2011 E1.75 INCH PERRY AR LAW ENFORCEMENT
0523 PM TORNADO 2 E COY 34.54N 91.83W
04/26/2011 LONOKE AR NWS EMPLOYEE
A TRACTOR TRAILER WAS BLOWN OFF OF HIGHWAY 165.
0525 PM HAIL HOOKER 34.12N 91.88W
04/26/2011 E1.00 INCH JEFFERSON AR TRAINED SPOTTER
0525 PM TSTM WND DMG HOOKER 34.12N 91.88W
04/26/2011 JEFFERSON AR TRAINED SPOTTER
LIMBS WERE BLOWN DOWN.
0525 PM HAIL 1 S NORTH LITTLE ROCK A 34.82N 92.27W
04/26/2011 E0.75 INCH PULASKI AR NWS EMPLOYEE
PENNY SIZED HAIL FELL AT THE INTERSECTION OF SPRIGGS AND
REMOUNT ROAD.
0532 PM TORNADO 15 E BLAKEMORE 34.60N 91.64W
04/26/2011 PRAIRIE AR PUBLIC
TORNADO WAS REPORTED.
0540 PM HAIL 2 W DE WITT 34.29N 91.37W
04/26/2011 E0.25 INCH ARKANSAS AR TRAINED SPOTTER
0543 PM HAIL 5 S DE WITT 34.22N 91.34W
04/26/2011 E1.00 INCH ARKANSAS AR TRAINED SPOTTER
0545 PM HAIL 2 W DE WITT 34.29N 91.37W
04/26/2011 E1.75 INCH ARKANSAS AR TRAINED SPOTTER
0545 PM HAIL 1 SE GRADY 34.07N 91.69W
04/26/2011 E2.00 INCH LINCOLN AR TRAINED SPOTTER
0553 PM FUNNEL CLOUD 5 N BELLEVILLE 35.16N 93.45W
04/26/2011 YELL AR LAW ENFORCEMENT
FUNNEL CLOUD WAS REPORTED.
0602 PM HAIL 3 NW BONO 35.28N 92.52W
04/26/2011 E1.75 INCH CONWAY AR LAW ENFORCEMENT
0609 PM FUNNEL CLOUD 1 NE CONWAY 35.10N 92.44W
04/26/2011 FAULKNER AR TRAINED SPOTTER
FUNNEL CLOUD WAS REPORTED.
0610 PM FUNNEL CLOUD RUSSELLVILLE 35.27N 93.14W
04/26/2011 POPE AR TRAINED SPOTTER
FUNNEL CLOUD WAS REPORTED CROSSING INTERSTATE 40.
0615 PM TSTM WND DMG ST. CHARLES 34.38N 91.13W
04/26/2011 ARKANSAS AR LAW ENFORCEMENT
THE ARKANSAS COUNTY SHERIFF REPORTED A POWER LINE BLOWN
DOWN AT SAINT CHARLES...CAUSING OUTAGES.
0620 PM HAIL DOVER 35.40N 93.11W
04/26/2011 E1.50 INCH POPE AR TRAINED SPOTTER
0623 PM HAIL 2 S GREENBRIER 35.20N 92.38W
04/26/2011 E1.00 INCH FAULKNER AR AMATEUR RADIO
0623 PM HAIL 1 W BARNEY 35.25N 92.23W
04/26/2011 E1.00 INCH FAULKNER AR TRAINED SPOTTER
0626 PM FLASH FLOOD GREENBRIER 35.23N 92.38W
04/26/2011 FAULKNER AR LAW ENFORCEMENT
WATER REPORTED OVER SEVERAL ROADWAYS IN GREENBRIER.
0644 PM FUNNEL CLOUD 2 S ROMANCE 35.20N 92.05W
04/26/2011 WHITE AR AMATEUR RADIO
FUNNEL CLOUD WAS REPORTED NEAR HIGHWAY 5 SOUTH OF
ROMANCE.
0704 PM HAIL 5 NE CLINTON 35.63N 92.39W
04/26/2011 E1.75 INCH VAN BUREN AR TRAINED SPOTTER
0708 PM FUNNEL CLOUD 3 E CHOCTAW 35.53N 92.39W
04/26/2011 VAN BUREN AR TRAINED SPOTTER
FUNNEL CLOUD WAS REPORTED.
0718 PM FUNNEL CLOUD 1 N VELVET RIDGE 35.43N 91.58W
04/26/2011 WHITE AR AMATEUR RADIO
FUNNEL CLOUD WAS REPORTED.
0718 PM TORNADO WICKES 34.30N 94.34W
04/26/2011 POLK AR EMERGENCY MNGR
TREES REPORTED BLOWN DOWN. TORNADO CONFIRMED BY SPOTTERS.
0741 PM FUNNEL CLOUD PINE BLUFF 34.21N 92.02W
04/26/2011 JEFFERSON AR TRAINED SPOTTER
FUNNEL CLOUD REPORTED OVER PINE BLUFF.
0755 PM HAIL RUSSELLVILLE 35.27N 93.14W
04/26/2011 E0.75 INCH POPE AR TRAINED SPOTTER
0803 PM HAIL 2 SW BALD KNOB 35.29N 91.60W
04/26/2011 E1.75 INCH WHITE AR TRAINED SPOTTER
THE REPORT WAS RELAYED BY WFO MEMPHIS.
0912 PM TSTM WND DMG CALAMINE 36.01N 91.40W
04/26/2011 SHARP AR TRAINED SPOTTER
TREES UPROOTED AND POWERLINES DOWNED. A FEW SMALL SHEDS
DISPLACED AND DAMAGED.
0912 PM TSTM WND DMG 2 SSW CALAMINE 35.98N 91.41W
04/26/2011 SHARP AR TRAINED SPOTTER
*** 2 INJ *** A HOUSE WAS LEVELED...WITH TWO OCCUPANTS
CRITICALLY INJURED.
0930 PM TSTM WND DMG WILLIFORD 36.25N 91.36W
04/26/2011 SHARP AR TRAINED SPOTTER
POWER LINES WERE DOWNED AND A SHED WAS DAMAGED ALONG
JUDGE ANDERSON ROAD. DITCHES WERE FULL OF WATER DUE TO
HEAVY RAIN.
&&
46Special weather statement, Apr 27, 4:39 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 439 AM CDT WED APR 27 2011 ARZ045-046-056-057-271025- ARKANSAS AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR- 439 AM CDT WED APR 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHEASTERN LONOKE...NORTHWESTERN ARKANSAS AND CENTRAL JEFFERSON COUNTIES UNTIL 530 AM CDT... AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDLAND LAKE...OR NEAR PINE BLUFF...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... STUTTGART... PINE BLUFF... WARBRITTON... WABBASEKA... RICHARDSON... MADDING... LAKE PINE BLUFF... HUMPHREY... COTTONDALE... BRUMMITT... BAYOU METO STATE GAME AREA... ALTHEIMER... WATSON CHAPEL... ROB ROY... PINEBERGEN... NOBLE LAKE... LODGE CORNER... LADD... THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 35 AND 46. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3460 9162 3433 9135 3407 9202 3422 9214 TIME...MOT...LOC 0939Z 236DEG 45KT 3420 9199 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:02 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Perry, Pope, Scott and 1 more | 43 min |
| Apr 26, 7:04 PM CDT | Tornado Warning | LZK | Independence, Jackson, Johnson, Logan, Pope, White and 1 more | 41 min |
| Apr 26, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy and 1 more | 47 min |
| Apr 26, 7:13 PM CDT | Tornado Warning | LZK | Clark, Dallas, Hot Spring | 13 min |
| Apr 26, 7:18 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 27 min |
| Apr 26, 7:19 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 20 min |
| Apr 26, 7:23 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski | 52 min |
| Apr 26, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 50 min |
| Apr 26, 7:29 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp, Stone | 46 min |
| Apr 26, 7:38 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 28 min |
| Apr 26, 7:39 PM CDT | Tornado Warning | LZK | Montgomery, Pike, Polk | 36 min |
| Apr 26, 7:44 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 46 min |
| Apr 26, 7:45 PM CDT | Tornado Warning | LZK | Conway, Logan, Pope, Yell | 45 min |
| Apr 26, 7:50 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Cleburne, Conway, Izard, Marion and 4 more | 55 min |
| Apr 26, 7:56 PM CDT | Flash Flood Warning | LZK | Arkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 4 more | 3 hr |
| Apr 26, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Yell | 49 min |
| Apr 26, 7:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 46 min |
| Apr 26, 8:02 PM CDT | Flash Flood Warning | LZK | Bradley, Calhoun, Clark, Cleveland, Dallas, Hot Spring and 3 more | 3 hr |
| Apr 26, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 40 min |
| Apr 26, 8:09 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 66 min |
| Apr 26, 8:11 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Ouachita | 49 min |
| Apr 26, 8:14 PM CDT | Flash Flood Warning | LZK | Baxter, Conway, Izard, Marion, Newton, Pope and 3 more | 3 hr |
| Apr 26, 8:17 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 28 min |
| Apr 26, 8:19 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 23 min |
| Apr 26, 8:24 PM CDT | Special Weather Statement | LZK | Baxter | 31 min |
| Apr 26, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Fulton, Independence, Izard, Jackson and 4 more | 57 min |
| Apr 26, 8:33 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 57 min |
| Apr 26, 8:36 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Van Buren and 1 more | 38 min |
| Apr 26, 8:42 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Polk, Pulaski and 2 more | 3 hr |
| Apr 26, 8:46 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more | 3 hr |
| Apr 26, 8:47 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Pulaski | 43 min |
| Apr 26, 9:17 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 43 min |
| Apr 26, 9:21 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 28 min |
| Apr 26, 9:27 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 33 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln and 1 more | 47 min |
| Apr 26, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 39 min |
| Apr 26, 9:58 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 47 min |
| Apr 26, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Desha, Drew, Lincoln | 48 min |
| Apr 26, 11:00 PM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 17 more | 6 hr |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln, Monroe | 42 min |
| Apr 26, 11:29 PM CDT | Tornado Warning | LZK | Desha, Drew | 31 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 48 min |
| Apr 27, 12:00 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 30 min |
| Apr 27, 1:19 AM CDT | River Flood Warning | LZK | Clark, Nevada, Ouachita | 45 hr |
| Apr 27, 4:39 AM CDT | Special Weather Statement | LZK | Jefferson | 46 min |
| Apr 27, 5:00 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 45 min |
| Apr 27, 5:29 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie, Woodruff | 28 min |
| Apr 27, 5:34 AM CDT | Special Weather Statement | LZK | Lonoke | 46 min |
| Apr 27, 5:43 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln | 62 min |
| Apr 27, 5:47 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Cleveland, Dallas, Hot Spring, Ouachita | 43 min |
| Apr 27, 6:05 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 40 min |
| Apr 27, 6:12 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln | 48 min |
| Apr 27, 6:30 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas, Ouachita | 45 min |
| Apr 27, 6:38 AM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 37 min |
| Apr 27, 6:41 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln and 1 more | 49 min |
| Apr 27, 6:45 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln | 45 min |
| Apr 27, 6:55 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 35 min |
| Apr 27, 7:05 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Drew, Lincoln | 40 min |
| Apr 27, 7:23 AM CDT | Special Weather Statement | LZK | Prairie | 32 min |
| Apr 27, 7:28 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 1 more | 47 min |
| Apr 27, 7:44 AM CDT | Tornado Warning | LZK | Arkansas, Desha, Drew, Lincoln | 46 min |
| Apr 27, 7:51 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Desha, Drew, Jefferson, Lincoln | 2 hr |
| Apr 27, 8:15 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew | 30 min |
| Apr 27, 9:02 AM CDT | Special Weather Statement | LZK | Arkansas | 43 min |
| Apr 27, 9:02 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 28 min |
| Apr 27, 9:05 AM CDT | Special Weather Statement | LZK | Desha, Drew | 45 min |
| Apr 27, 9:31 AM CDT | Severe Thunderstorm Warning | LZK | Johnson | 29 min |
| Apr 27, 9:55 AM CDT | Special Weather Statement | LZK | Monroe | 30 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Scott, Searcy and 1 more | 52 min |
| Apr 27, 10:11 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 9 hr |
| Apr 27, 10:29 AM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy | 31 min |
| Apr 27, 10:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 3 more | 2 hr |
| Apr 27, 10:59 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Cleburne, Fulton, Independence, Izard and 9 more | 5 hr |
| Apr 27, 11:02 AM CDT | Special Weather Statement | LZK | Searcy | 43 min |
| Apr 27, 11:20 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 25 min |
| Apr 27, 11:24 AM CDT | Special Weather Statement | LZK | Desha, Drew | 46 min |
| Apr 27, 11:36 AM CDT | Severe Thunderstorm Warning | LZK | Desha | 24 min |
| Apr 27, 11:40 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Stone | 50 min |
| Apr 27, 11:44 AM CDT | Special Weather Statement | LZK | Independence, Sharp | 46 min |
| Apr 27, 11:49 AM CDT | Special Weather Statement | LZK | Van Buren | 46 min |
Nearby
Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.